On Generalized Lagrange Spaces and Corresponding Lagrange Spaces Arising from a Generalized Finsler Space


Affiliations

  • B.R.D.P.G. College, Department of Mathematics, Uttar Pradesh, 274001, India

Abstract

The purpose of the present paper is to study the geometrical properties of a generalized Lagrange space Ln with metric Lgij (x,y) = gij (x,y)+(1/c2)yiyj and to find the relations among metric tensors, angular metric tensors, Cartan tensors of generalized Lagrange space Ln, corresponding Lagrange space L*n, generalized Finsler space Fn and associated Finsler space F*n, where gij (x,y) be metric tensor of a generalized Finsler space and yi = gij (x,y)yj. Moreover the concept of C-reducibility has been introduced in Lagrange and generalized Lagrange spaces.

Keywords

Finsler Space, Lagrange Space, Generalized Lagrange Space.

Subject Discipline

Mathematical Sciences

Full Text:

References

M. Anastasiei and H. Shimada, The Beil Metrics Associated to a Finsler space, Balkan J. Geom. Appl., 3, 2, (1998), 1–16.

R. G. Beil, Electrodynamics from a metric, Int. J. Theo. Phy., 26 (1987), 189–197.

M. Matsumoto, On C-reducible Finsler spaces, Tensor, N., S., 24 (1972), 29–37.

M. Matsumoto, Foundations of Finsler geometry and special Finsler spaces, Kaiseisha Press, Saikawa Otsu, 520 Japan, 1986.

R. Miron and M. Anastasiei, The Geometry of Lagrange space: Theory and Applications, Kluwer Acad. Publ. FTPH No.59, 1994.

T. Kawaguchi and R. Miron, On the generalized Lagrange spaces with metric γij (x) + 1 c 2 yiyj ,Tensor, N., S., 48 (1989), 52–63.

T. Sakaguchi, On g-C-reducible generalized metric spaces, Memoirs of the National Defense Academy, Japan 32 (1992), 11–17.

T. Sakaguchi, H. Izumi, and M. Yoshida, On generalized metric spaces and their associated Finsler spaces, I- Fundamental relations, Publ. Math., Debrecen, 45/1-2 (1994), 187–203.

T. Sakaguchi, H. Izumi and M. Yoshida, On generalized metric spaces and their associated Finsler spaces, II- g-Landberg spaces of scalar curvature K, Publ. Math., Debrecen, 45/3-4 (1994), 313–332.

U. P. Singh, Motion and affine motions in Generalized Lagrange and Lagrange spaces arising from metric tensor γij (x) + 1c 2 yiyj , J, Nat. Acad. Maths, 13 (1999), 41–52.


Refbacks

  • There are currently no refbacks.